Certain properties of level curves under univalent conformal mappings
Doklady Akademii Nauk, Tome 140 (1961) no. 2, pp. 279-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_2_a0,
author = {I. E. Bazilevich and G. V. Koritskii},
title = {Certain properties of level curves under univalent conformal mappings},
journal = {Doklady Akademii Nauk},
pages = {279--280},
year = {1961},
volume = {140},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_2_a0/}
}
I. E. Bazilevich; G. V. Koritskii. Certain properties of level curves under univalent conformal mappings. Doklady Akademii Nauk, Tome 140 (1961) no. 2, pp. 279-280. http://geodesic.mathdoc.fr/item/DAN_1961_140_2_a0/